# SDR V0XD20151007219

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER DENTED, TOP AFT CORNER.  REPAIRED DENT AT TOP AFT CORNER OF PAX DOOR SEAL STRIKER BY CUTTING OUT DAMAGE, FABRICATING & INSTALLING REPAIR PARTS IAW REO670-55-22-001 REV H DATED 13 JUN 2013.  NDT PERFORMED.
